It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Pat on December 12, 2000 at 10:53:30:

In Reply to: Death of my 8 year old grandson, who had asperger syndrome. posted by Vicky Boettcher on November 28, 2000 at 14:34:35:

: My little 8 yr. old grandson died in his sleep Sept. 30, 00. He was on medication
: for his disabilities. I am researching to find any other deaths that could be
: related to medication in special needs children. He was on a clonidine
: catapress, elaviland zoloft. He also had been given PPA for 3 days before he died,
: for the first time.

Vicky,
I am so very sorry to hear about your poor grandson. My PDD son just turned 9 and he had a very
bad reaction to PPA when he was about 4. I had given him a night time dose of Triaminic Cold and
Cough (I believe that's what it was) and about 45 to 60 minutes after having fallen asleep he awoke screaming
that his head had horrible noises inside and terrible pain. He was on his knees rocking and crying.
This happened 2-3 times within a few hours. Before falling asleep I had been laying in bed with him and he kept
talking about the room moving and the shutters on his window were moving in a wave-like pattern. This is just for your
information, in case it might shed some light. I am so sorry for you and your family. I hope you find your answers.
Pat
p.s. I've told 3 of the doctors who are in his Pediatric group and not one of them seemed concerned. Now this
PPA ingredient is in the news.

Follow Ups

All times are GMT -7. The time now is 09:26 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!